# SDR SIMA0164

- Difficulty date: January 16, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Row 7
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3618 - FOUND ROW 7 OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FUSE AT EMERGENCY BATTERY PACK.  (M)
